# SDR DALA2023071205644

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DENTS EXTERNAL SKIN LOC.FR30 STR25L TO STR27L AT LOWER FUSELAGE (2 E/A). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. ON EXTERNAL SKIN BTW FR29 TO FR30 STR27L TO STR29L AT LOWER FUSELAGE AS PER A330 SRM 53-21-11-300-016. (2860972)
